Here is My Question:
Does anyone still get flushing from Tecfidera after taking it for several years?
Flushing can persist even after many years of treatment with Tecfidera or any of the Fumarates. The frequency of flushing decreases over the first 3 months but there are some people who continue to experience flushing with one or both doses.
Revere P (Rip) Kinkel, MDProfessor of Clinical Neurosciences
Director of the Multiple Sclerosis Program
Clinical Neurosciences Director
University of California San Diego
#MS #Multiplesclerosis #Tecfidera #flushing
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.